# SDR HALA2010072700340

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,246 hours, 31,376 cycles
- Engine: Ge CF680A2
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 286T0336011
- Condition: Chafed
- Location: Lt Eec
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON DESCENT LT EEC LIGHT ILLUMINATED RECYCLING L EEC CONTROL SWITCH EXTINGUISHED IT.  FOUND CONNECTOR PLUG DAMAGED AND WIRE HARNESS CHAFED ON WIRE HARNESS PN 286T0336-011, REMOVED INSTALLED SAME HARNESS. R & R LT ENGINE TLA RESOLVER IAW AMM 73-21-11-400 REQUIRES ENGINE RUN FOR VERIFICATION PERFORMED ENGINE RUN IAW AMM 71-00-00-745-006-N00 POWER RUN CHECK GOOD.  NO FAULTS NOTED.
